RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 19, Number 4  


Differential Equations and Mathematical Physics
Boundary value problems for matrix Euler–Poisson–Darboux equation with data on a characteristic
A. A. Andreev, E. A. Maksimova
603
On the solution of the convolution equation with a sum-difference kernel
A. G. Barseghyan
613
The oscillator's model with broken symmetry
D. B. Volov
624
The Dirichlet problem for mixed type equation with two lines of degeneracy in a rectangular area
A. A. Gimaltdinova
634
The width of the Higgs boson decay into two photons in framework of NMSSM with CP-violation: one loop approximation
A. V. Gurskaya
650
On the uniqueness of kernel determination in the integro-differential equation of parabolic type
D. K. Durdiev
658
An inverse problem for two-dimensional equations of finding the thermal conductivity of the initial distribution
A. R. Zaynullov
667
On a class of vector fields
G. G. Islamov
680
A similar for $\Delta_1$ problem for the second-order hyperbolic equation in the 3D Euclidean space
I. N. Rodionova, V. M. Dolgopolov
697
On the usage of special functions of two variables for studying of orthogonal polynomials of two variables
Zh. Tasmambetov
710
Fundamental solution of the model equation of anomalous diffusion of fractional order
F. G. Khushtova
722
An inverse problem for a nonlinear Fredholm integro-differential equation of fourth order with degenerate kernel
T. K. Yuldashev
736

Mechanics of Solids
An aeroelastic stability of the circular cylindrical shells containing a flowing fluid
S. A. Bochkarev, S. V. Lekomtsev
750
Mathematical modeling of deformation of reinforced femur during prolonged static loads
V. P. Radchenko, A. V. Nekhozhin
768

Mathematical Modeling, Numerical Methods and Software Complexes
Tooling software for development and execution support of scientific computing applications in cluster systems
Yu. S. Artamonov, S. V. Vostokin
785

Supplement to the article “Lévy d'Alambertians and their application in the quantum theory” by B. O. Volkov
799
Erratums to the article “Oleg Igorevich Marichev (On the Occasion of His 70th Birthday)”
800
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019